A 24-year-old male asked:
Disclaimer

I switched from toprol (metoprolol) to propranolol bc of dizziness, feel much better, but i'm having diarrhea on propranolol. Toprol (metoprolol) caused constipation. Normal?

1 doctor answer
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience in Cardiology
Sounds like you: Ate having side effects...Would its "normal".
Answered on May 21, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old male asked:
Dr. Bennett Werner
43 years experience in Cardiology
Dose dependent: It's not so much the med as the dose - since the side effect of all BBs is to lower BP. If your BP becomes too low, you'll get dizzy. That said, the B ... Read More
1
1 thank
A 60-year-old male asked:
Dr. Oscar Novick
57 years experience in Pediatrics
Diarrhea: Protonix (pantoprazole) is causing your diairrhea. Consult your doctor for a different ppi.
A member asked:
Dr. Richard Williams
17 years experience in Pharmacy
Yes: Either of these drugs can reduce your bloodpressure which can cause nausea/dizziness, especially if rise quickly from a seated position (postural hypo ... Read More
A 47-year-old male asked:
Dr. David Sneid
40 years experience in Endocrinology
Check your: heart rate and blood pressure when you go from sitting to standing., You may be experiencing a fall in BP and the metoprolol is not allowing your hear ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month